# SDR FDEA202303030374

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 15,611 hours, 2,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: E
- Nature of condition: P, O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND DENT ON RT BS 132.21 BETWEEN F/O WINDOW & RADOME. SRM 53-00-01-1A. DENT IS 5 IN FROM RADOME CUTOUT, MEASUREMENT FOUND WIDTH 3.5 INCH, LENGTH 6 INCH AND DEPTH 0.11 INCH. REF. FIG 102 DETAIL E.  NDTM PT6 PERFORMED HFEC OF SKIN CUTOUT AND INTERCOSTAL, ALSO PERFORMED HFEC ROTO-PROBE OF OPEN HOLES IAW  NTM 51-00-01 PART 6. NO DEFECTS NOTED. SRM 53-00-01-2R   FABD DOUBLER & FILER, TREATED & PRIMED IAW SRM 53-00-01-2R REPAIR 5 IAW EA G-5330-T0373214. SRM 53-00-01-2R. INSTALLED REPAIR IAW SRM 51-00-01-2R IAW EA 5330-T0373214. AMM: 51-21-10-07 APPLIED FINSH TO REPAIR DOUBLER IAW AMM 51-21-10-07. SRM: 53-00-01-2R COMPIED WITH EA G-5330- T0373214  REV A PART 5.
